# SDR REXA2024103001212

- Difficulty date: May 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: SH67035821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 670BA-53-043 WE HAVE DISCOVERED THE EXISTING HOLE @ FS 792 COMMON TO THE LBL36, PRESSURE FLOOR SKIN AND LOWER STRAP TO HAVE LOW EDGE DISTANCE ON THE BEAM AND BOTTOM STRAP IF TRANSFERRED FROM A/C TO NEW PRESSURE FLOOR ASSY. REPAIRED IAW MHIRJ REO 690-53-41-478 REV. --, DATED 2024-06-05.
